# SDR AALA201801319020

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 11,022 hours, 3,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 EMERGENCY OPERATIONS CYLINDER HAD LOW PRESSURE, 1500 PSI AT 71 DEGREES FARENHEIT.  SERVICED THE L4 DOOR CYLINDER IAW AMM 52-10-00.
